MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 196791385
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189); No Code Available (3191)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: revision t3-pelvis - broken rods; andrew cree westmead private hospital 31-7-2018.Primary implant date: (b)(6) 2016.Dr cree was performing a revision spinal fusion for broken rods at l3/4 (r) and l4/5 (l).As stated, this was due to a probable non-union.He removed the screws and broken rods from l2-5 on both sides and replaced them with new screws and rods.He then connected the new rods to the proximal fusion by using connectors on both sides.

Brand Name
EXP5.5 385MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7790473
Report Number1526439-2018-50806
Device Sequence Number11142418
Product Code NKB
UDI-Device Identifier10705034295305
UDI-Public(01)10705034295305
Combination Product (Y/N)N
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791385
Device Catalogue Number196791385
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR